# SDR 98ZZZX279

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Worn
- Location: Dc System
- Part time: 286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUNT WORN AND DISCOLORED.  REMOVED AND REPLACED 4 EACH.
